# SDR CALA2025040303481

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 88,907 hours, 17,770 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

767-300 LH & RH OFF-WING ESCAPE SYSTEM INTEGRATOR LATCH-LOCK INSPECTION - INSTALLED LEFT AND RIGHT OVERWING SLIDE INFLATION CYLINDER SAFETY PINS REMOVED AND STOWED LH AND RH OVERWING SLIDE INFLATION BOTTLES IAW AMM 25-65-01-424-060-001. C/W GMM RII, REF AMM 25-65-02-404-010.
